# SDR VNAA202302090002

- Difficulty date: February 9, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr BD1001A10
- Aircraft serial: 10324
- Aircraft time: 26,629 hours, 21,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SH670313565S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 333 FRAME IS CORRODED BETWEEN STGR 27 TO STGR 26L.


CORRECTIVE ACTION: 
REPAIRED FS 333 LOWER FRAME SEGMENT IAW CRJ-700 SRM 53-00-06-201-006-A01.
